# SDR ANCF20231809025

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N954AV
- Make and model: Airbus A320-214
- Aircraft serial: 3699
- Aircraft time: 45,655 hours, 20,409 cycles
- Engine: Cfmint CFM565B43
- Engine time: 45,310 hours, 20,271 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Ptu
- Part number: 971600
- Part serial: G0430690
- Condition: Fault Message
- Location: 1088gm
- Part time: 37,048 hours, 17,306 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D, A

## Discrepancy

IAW AMM 29-32-12-000-003-A/400-003-A THE SYSTEM PRESSURE SWITCH 3151GN WAS REMOVED AND REPLACED IN ACCORDANCE WITH TSM 29-13-00-810-802-A  OVERHEAT INDICATION OF THE YELLOW HYDRAULIC SYSTEM ; IN ACCORDANCE WITH AMM 29-24-21-000-001-A THE YELLOW E-PUMP CHECK VALVE WAS REMOVED AND REPLACED.  IAW AMM 29-23-41-000-001-A/400001-A THE PTU WAS REMOVED AND REPLACED.  IAW AMM 29-24-51-04 CONF 00 THE ELECTRIC PUMP 3075GX WAS REMOVED AND INSTALLED UP TO STEP 4.B.22.  IAW AMM 29-23-00-710-002  OPERATIONAL TEST OF THE PTU GREEN TO YELLOW  HYDRAULIC SYSTEM  WAS PERFORMED., THERE ARE NOT LEAKS, AND  OPERATIONAL TEST OF THE PTU YELLOW TO GREEN   HYDRAULIC SYSTEM  WAS PERFORMED, HYDRAULICS CONNECTIONS OF THE PTU ARE IN GOOD CONDITIONS.  IN ACCORDANCE WITH SUBTASK 29-24-51-710-050-A OPERATIONAL TEST OF THE YELLOW PUMP WAS PERFORMED  SATISFACTORILY.  IN ACCORDANCE WITH AMM TASK 29-13-45-610-001-A SERVICING OF THE HP-FILTER WAS PERFORMED.  IN ACCORDANCE WITH AMM 29-13-44-000-001-A - REMOVAL OF THE LOW PRESSURE FILTER ASSEMBLY AND AMM  29-13-44-400-001-A - INSTALLATION OF THE LOW PRESSURE FILTER ASSEMBLY  WAS PERFORMED.  DURING TAXI IN BOG HYD PTU FAULT, RESET THE PTU WAS PERFORMED UNSUCCESFUK THEN RESET OF HYD YELLOW ELECTRICAL PUMP WAS PERFORMED SUCCESFULY AND PTU FAULT DISSAPPEARED.   IAW AMM 29-23-00-710-002  OPS TEST OF PTU GREEN TO YELLOW  HYDRAULIC SYSTEM  WAS PERFORMED., THERE ARE NOT LEAKS, AND  OPERATIONAL TEST OF THE PTU YELLOW TO GREEN   HYDRAULIC SYSTEM  WAS PERFORMED, HYDRAULICS CONNECTIONS OF THE PTU ARE IN GOOD CONDITIONS.   IN ACCORDANCE WITH SUBTASK 29-24-51-710-050-A OPERATIONAL TEST OF THE YELLOW PUMP WAS PERFORMED  SATISFACTORILY.   IN ACCORDANCE WITH AMM TASK 29-13-45-610-001-A SERVICING OF THE HP-FILTER WAS PERFORMED.   IN ACCORDANCE WITH AMM 29-13-44-000-001-A - REMOVAL OF THE LOW PRESSURE FILTER ASSEMBLY AND AMM  29-13-44-400-001-A - INSTALLATION OF THE LOW PRESSURE FILTER ASSEMBLY  WAS PERFORMED.
